The inhomogeneous minimum of a ternary quadratic form

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331091

Acta Mathematica, 92, (1), 13-33, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 132 downloads ] [ 0 comments ]
@inproceedings{e.1954the,
  title={The inhomogeneous minimum of a ternary quadratic form},
  author={E. S. Barnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140707774800},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={13-33},
  year={1954},
}
E. S. Barnes. The inhomogeneous minimum of a ternary quadratic form. 1954. Vol. 92. In Acta Mathematica. pp.13-33. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140707774800.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved